Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have rapid heart beat and lightheadedness when standing up, ear pain, audiophony. What is it?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
When I stand up I get lightheaded and feel my heartbeat. I also have audiophony and mild pain in my ear with pressure. What could it be? Also seem better when temp is cooler. Been dealing with this for 8mos. Tried nasal allergy spray and diarectics nothing has worked.
Posted Sat, 25 Aug 2012 in Brain and Spine
 
 
Answered by Dr. Rakesh Madhyastha 3 hours later
Hello

Thanks for the query

It looks like you are suffering from benign paroxysmal positional vertigo and the feeling of heart beat is a part of it.
You have not been on correct medications for the problem, the ideal drug to take would be betahistadine three times daily.

The other close differential would be positional hypotension but what goes against it are the ear symptoms.

Please approach an ent specialist for the same.

I hope I have answered your query, of you have no further queries please accept my answer

I wish you a speedy recovery

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor